# SDR SWIA202266331

- Difficulty date: July 30, 2022
- Submitted: August 22, 2022
- Operation: Air carrier
- Aircraft: N119SY
- Make and model: Emb EMB110*
- Aircraft serial: 17000421
- Aircraft time: 21,475 hours, 11,871 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO HAS 1(EACH) CORRODED STGR, AND HARDWARE AT FR76-82, STGR 29RH AS MARKED.     (C-CHECK RO 8/18/2022)    REMOVED AND REPLACED STGR 29R FROM 73-84 REF EMB 170/175 SRM 51-40-08. REF CONTINUATION CARD FOR CORRECTIVE ACTION DETAILS. THIS REPAIR DOES NOT EFFECT THE WEIGHT AND BALLANCE OF THE AIRCRAFT.
